Open Access
August 2020 Weighted Lépingle inequality
Pavel Zorin-Kranich
Bernoulli 26(3): 2311-2318 (August 2020). DOI: 10.3150/20-BEJ1194


We prove an estimate for weighted $p$th moments of the pathwise $r$-variation of a martingale in terms of the $A_{p}$ characteristic of the weight. The novelty of the proof is that we avoid real interpolation techniques.


Download Citation

Pavel Zorin-Kranich. "Weighted Lépingle inequality." Bernoulli 26 (3) 2311 - 2318, August 2020.


Received: 1 August 2019; Published: August 2020
First available in Project Euclid: 27 April 2020

zbMATH: 07193961
MathSciNet: MR4091110
Digital Object Identifier: 10.3150/20-BEJ1194

Keywords: $p$-variation , Burkholder–Davis–Gundy inequality , Muckenhoupt $A_{p}$ weight

Rights: Copyright © 2020 Bernoulli Society for Mathematical Statistics and Probability

Vol.26 • No. 3 • August 2020
Back to Top